# SDR 2021011804616

- Difficulty date: January 17, 2021
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N142QS
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9485
- Aircraft time: 8,301 hours, 3,020 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR POWER ASSIST SYSTEM IS WORKING INTERMITTENTLY WHEN CLOSING DOOR. WHEN AIRSTAIR DOOR SWITCH IS
RELEASED AS DOOR CLOSES TOWARDS THE TOP OF ITS CYCLE, DOOR WILL FREE FALL TO OPEN POSITION. FROM CABIN, WHEN
DOOR REACHES TOP OF CYCLE TO CLOSE, THERE APPEARS TO BE A GAP ON REAR SIDE OF THE DOOR MAKING ACTUATION OF
DOOR CLOSING LEVER DIFFICULT
